Turn on thread page Beta

Throwing up because of period pains watch

    • #1
    • Thread Starter
    #1

    Does anyone else get this?

    I just did, I didn't want to eat much because I woke up with a pain in my stomach indicating it was "that time". I get bad pains sometimes, but not that often (it tends to be when I have a lie-in :confused:) and when the pains are quite bad, I throw up. Today the pain was bad and annoying, but not as bad as it sometimes is and I threw up anyway
    Now I can't eat still and it hurts again :cry:

    Any remedies? Any reasons why I throw up even if the pain isn't unbearable?
    Offline

    2
    ReputationRep:
    I get it a lot, too - My stomach ache is so bad it ends up making me feel queasy. A few times I've felt so bad I've actually MADE myself vomit. I have no idea about remedies (apart from sleep - that helps me sometimes), but I'm going on the Pill soon to try and ease it up (:
    • #2
    #2

    i used to, all the time! very rarely nowdays feel for you though
    Offline

    2
    Have something light to eat and take a painkiller such as ibuprofen (which is better than paracetamol for period pains).

    Generally make sure you have a good diet. Lack of magnesium, calcium and vitamin B can make your muscles (including the uterus) more prone to cramping.
    Offline

    1
    ReputationRep:
    I had it last month, it was really odd. I threw up and then fainted later on because of it, which is so unlike me. I usually get quite bad cramp for a day or two, but nothing that major so i was quite shocked.

    I find a day on the sofa with some ibuprofen, a hot water bottle, some dry toast, a cup of tea and some cheesy tv works best.
    Offline

    18
    ReputationRep:
    I got VERY severe period pains when i was about 12. It was so scary as i was all alone in my house and didn't know what to do about it. I just walked around the house really fast continously with panic and then was forced to sit by the toilet as i was being sick all the time.

    I don't know why but when my mum came home, i felt a little better!!

    But now i suggest exercise really.
    Offline

    2
    ReputationRep:
    Go on the pill! Good lord, it's not worth suffering over. Doesn't get rid of them (though some pills do) but makes them a lot more bearable.
    Offline

    0
    ReputationRep:
    Go see your GP and they'll do something for you. More than likely they'll put you on the pill! Got a few friends who've had the same problem and since going on the pill they don't get any pain at all!!
    Offline

    17
    ReputationRep:
    I used to have that each month unless I took cocodamol (i.e. Feminax) or something else containing codeine.
    Since I've been on the pill it's been much much better
    • Community Assistant
    Online

    17
    ReputationRep:
    Community Assistant
    I always used to throw up. A lot. I also used to get horrible period pains. Eventually, I went on the Pill, and it was fantastic! No more throwing up, practically no pain at all, I always knew exactly when my period was coming, and I could skip it if it was going to be inconvenient. Some people find it doesn't solve the problem, but it's certainly worth a try.
    Offline

    14
    ReputationRep:
    Aww, that sounds awful. I usually use painkillers and a hot water bottle.
    Offline

    14
    I've never had period pains, but a lot of my friends obviously have. If your pains are that drastic, go to the doctors. They're sure to give you some meds to help.
    Offline

    0
    ReputationRep:
    Talk to your GP, going on the Pill will help alot as it makes your periods lighter and a lot less painful and also you don't pmt half as bad as you would normally.

    I find the only Pain killer which actually makes the pain disappear is Co-codamol which you can buy from Boots, but i'd recommend speaking to the pharmacist if you've never had them before.

    Like JCM89 said a good diet will help alot and so will lots of chocalate

    Have a read of this..

    http://www.bbc.co.uk/dna/h2g2/A738696
    Offline

    12
    ReputationRep:
    I used to get the same. *shudder*

    That is till I went on the lovely pill and now I can't be arsed to have periods at all, it's bliss. Even if you wanted to still have "periods" they are far less painful.

    You can take ibuprofen and paracetamol at the same time. Just bear in mind to take the ibuprofen on a full stomach or it will make you feel nauseous.

    See your GP. They'll sort you out.
    Offline

    1
    ReputationRep:
    I used to get this alot, massssive problem. It's horrible, like almost the pain is so bad you throw up. I had to snuggle up with a hot water bottle and shut myself away from the world until it was gone. Oh, and yeah dose up on ibuprofen. Hope you feel better soon!
    Offline

    14
    ReputationRep:
    yes, I always throw up without fail. I tend to throw up my medication, so it's all somewhat pointless. I'm in a bit of a quandary since, over the counter medications like feminax are nowhere near strong enough to help with the pain but stronger medications just seem to make me throw up more.

    you should still go to your GP, though.
    Offline

    2
    ReputationRep:
    I used to get it every so often. It got so bad once, I nearly passed out! Going on the pill helped loads. Very little pain, and less blood too. I was on microgynon to start with, and it reduced the pain and blood, now I'm on noriday and my periods have pretty much stopped.
    Offline

    0
    ReputationRep:
    yep happens to me sumtimes ... i feel for you.. i know how bad it is,:o:
    with me i sometimes throw up even,when i smell a strong perfume.
    sleeping helps me, i almost sleep all the time on my first day.
    take some pain killers, put something warm on your stomach will help to ease the pain.
    i hope you feel better now
    Offline

    0
    ReputationRep:
    I used to get this too. I'd practically stop eating for the first couple of days of my period 'cause if I ate anything I'd throw up. I'm on the pill now though, fingers crossed that helps sort it out.

    Definitely speak to your GP about it.
    Offline

    12
    ReputationRep:
    It used to happen to me before, but puking would ease the pain for me. I started eating healthier foods and exercising, now it's not so bad.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 16, 2009
The home of Results and Clearing

3,010

people online now

1,567,000

students helped last year
Poll
How are you feeling about GCSE results day?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.